Title: Isotropic affine hypersurfaces of dimension 5
Authors: Birembaux, Olivier ×
Vrancken, Luc #
Issue Date: 2014
Publisher: Elsevier
Series Title: Journal of Mathematical Analysis and Applications vol:417 issue:2 pages:918-962
ISSN: 0022-247X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science